Volume 3, Number 3 (12-2002)                   IJPR 2002, 3(3): 177-183 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

I. Ahmadi-Azar. Cosmological solutions of Brans-Dicke equations with cosmological constant. IJPR. 2002; 3 (3) :177-183
URL: http://ijpr.iut.ac.ir/article-1-235-en.html

Abstract:   (8911 Views)

  In this paper, the analytical solutions of Brans-Dicke (B-D) equations with cosmological constant are presented, in which the equation of state of the universe is P=mÙ° ρ , under the assumption φRn=c between the B-D field and the scale factor of the universe. The flat (K=0) Robertson- Walker metric has been considered for the metric of the universe. These solutions are rich in the sense that they include dust B-D theory with cosmological constant, Nariai Ù=° solutions, vacuum solutions of Ohanlen-Tupper and inflationary  Ù=° solutions.

Full-Text [PDF 199 kb]   (1815 Downloads)    
Type of Study: Research | Subject: general

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb